Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Hyperbolic tangle surgeries and nested links

John Harnois, Hayley Olson and Rolland Trapp

Algebraic & Geometric Topology 18 (2018) 1573–1602
Bibliography
1 C C Adams, Thrice-punctured spheres in hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 287 (1985) 645 MR768730
2 C C Adams, Augmented alternating link complements are hyperbolic, from: "Low-dimensional topology and Kleinian groups" (editor D B A Epstein), London Math. Soc. Lecture Note Ser. 112, Cambridge Univ. Press (1986) 115 MR903861
3 C C Adams, Isometric cusps in hyperbolic 3–manifolds, Michigan Math. J. 46 (1999) 515 MR1721583
4 C Adams, Generalized augmented alternating links and hyperbolic volumes, Algebr. Geom. Topol. 17 (2017) 3375 MR3709649
5 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
6 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
7 D Futer, E Kalfagianni, J S Purcell, On diagrammatic bounds of knot volumes and spectral invariants, Geom. Dedicata 147 (2010) 115 MR2660569
8 D Futer, J S Purcell, Links with no exceptional surgeries, Comment. Math. Helv. 82 (2007) 629 MR2314056
9 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. 88 (2004) 204 MR2018964
10 J S Purcell, Slope lengths and generalized augmented links, Comm. Anal. Geom. 16 (2008) 883 MR2471374
11 J S Purcell, Hyperbolic geometry of multiply twisted knots, Comm. Anal. Geom. 18 (2010) 101 MR2660459
12 J S Purcell, An introduction to fully augmented links, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 205 MR2796634
13 D Ruberman, Mutation and volumes of knots in S3, Invent. Math. 90 (1987) 189 MR906585
14 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
15 N J Wielenberg, Hyperbolic 3–manifolds which share a fundamental polyhedron, from: "Riemann surfaces and related topics : Proceedings of the 1978 Stony Brook Conference" (editors I Kra, B Maskit), Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 505 MR624835